# SDR SWAA2021050563755

- Difficulty date: April 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE;PANEL 241D PUNCTURE BY INSERT 2' AFT OF FWD END;6' OUTBD OF INBD EDGE / REPAIRED AND INSTALLED 1EA NEW INSERT ON PASSENGER CABIN FLOOR STRUCTURE PANEL 241D PUNCTURE BY INSERT 2' AFT OF FWD END 6' O/B OF I/B EDGE IAW SRM 53-00-50-2R-1; 53-00-50-2R-0 REPAIR GENERAL.
